Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Injective completenes of varieties of unary algebras: A remark on a paper of higgs

  • 19 Accesses

  • 1 Citations

This is a preview of subscription content, log in to check access.

References

  1. [1]

    B. Banaschewski,Injectivity and essential extensions in equational classes of algebras, Proceedings of the Conference on Universal Algebra, October 1969 (Queen’s University, Kingston, 1970), 131–147.

  2. [2]

    G. Grätzer,Universal Algebra, D. Van Nostrand, Princeton, N. J. (1968).

  3. [3]

    D. Higgs,Remarks on residually small varieties, Algebra Universalis1 (1972), 383–385.

  4. [4]

    B. Jónsson,Topics in Universal Algebra, Lecture Notes in Mathematics no. 250, Springer Verlag, Berlin, Heidelberg, New York (1972).

  5. [5]

    R. S. Pierce,Introduction to the Theory of Abstract Algebras, Holt, Rinehart and Winston, New York (1968).

Download references

Author information

Correspondence to H. Lakser.

Additional information

This research was supported by the National Research Council of Canada.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Lakser, H. Injective completenes of varieties of unary algebras: A remark on a paper of higgs. Algebra Univ. 3, 129 (1973). https://doi.org/10.1007/BF02945111

Download citation

Keywords

  • Boolean Algebra
  • Unary Operation
  • Unary Algebra
  • Universal Algebra
  • Equational Classis